Home / Botox / botox side effects

botox side effects

What are botox side effects?

The most common botox side effects are bruising and swelling .Bruises are mostly common around the eyes and some people are prone to them while others are not. It may take 2 days after the injection for a bruise to be shown on the skin surface.When it is injected wrongly on the forehead or around the eyes, it can hit the nerves and travel to the adjacent areas hence causing other temporal side effects such as droopy eyelids, numbness and muscle twitching. The substance can also migrate to other areas that was not intended.

Botulinum toxin type A is a poison, so if it spreads beyond the muscle that is intended, it can cause symptoms that are typical of botulism. These side effects may include difficulty breathing, slurring your speech, swallowing difficulties and weakness in other muscles. These are serious side effects, so report them to your physician immediately

Side effects of botox on forehead

When the Botox injection is performed on the forehead, it may migrate to the eyebrows hence causing the drooping effects to the eyes. This effect is temporal but it may last even for a month before resuming to their normal position.

When the injection is inserted into the muscles of  forehead, it may hit a blood vessel to cause a bruise. An internal bleeding may be slow and it may take time for the bruise to be shown on the surface of  skin.

 

botox side effects droopy eyelid pictures
botox side effects

Side effects of botox around the eyes

Botox injection may cause blurred vision, double vision, and decreased eyesight, eye drooping, tearing eyes, dry eyes and swelling of the eyes after an injection or few days after later. Because it is essentially relaxing the muscles in the face, Botox can make it difficult to focus vision on near or far objects, or both. Drugs.com reports this as a temporary side effect. Herniated fat pad under eye may get worse after botox injection. lower lid needs some tension in it to hold fat pad in place. It is relaxed by botox so the fat will prolapse more and be more visible.  When Botox effects wear off  the problem will resolve.

botox side effects fat herniatin
botox side effects

Long term botox side effects

Botox is safe short- and long-term. Moreover, Botox for wrinkles uses a much smaller dose than patients receive for muscle spasticity. Those patients who’ve been receiving large doses of Botox for other functional problems also have not had problems further supporting  that cosmetic Botox is safe.

 

About admin

Check Also

dysport cost

before and after botox

How long after botox can I sleep? It is recommended to not lay down for …

2 comments

  1. Hello thank you for this information. I received botox under my eyes 8 months ago. It was three units from medial to lateral of each eye, plus two units at crows feet. I experienced extreme swelling. Now, the general swelling is gone but I am left with lumps all along my infraorbital rims that make it look like i have pillows along this area on both eyes. My left eye is slightly worse because this ridge or lump extends to my lateral side of the eye along the orbital rim. I hoped that these lumps were just Volbella filler that I had injected one year ago. But I think this may be herniated fat pads leftover from the botox relaxing my muscle. My question is – if it is herniated fat pads, will I ever recover? Should I give my muscle more time to gain strength before I panic? (I mean, I have been panicking for 8 months).

    View Comment
    • Thank you for your question
      It is wise meticulous ophthalmic examination by your provider however botulinum toxin application in the lower lid may interfere with lymphatic drainage system as well as worsening previous herniated fat by relaxing orbicularis occuli muscle.
      Moreover, tear trough filler may contribute to lumpiness and contour irregularity in this sensitive anatomic area. Having said that, an ultrasonic investigation would differentiate between herniated fat and residual filler in the eyelid. If the filler exist in the region then Hyaluronidase would resolve the problem.
      Best wishes

      View Comment

Leave a Reply

Your email address will not be published. Required fields are marked *

Call Now Button